I would like to learn about any others' experiences with suffering from tinnitus as a side effect of Clonazepam withdrawal, or any benzo withdrawal. I would also appreciate any suggestions of where to get information on possible treatments or aides in helping reduce the noise. If you had it, did it eventually go away? Did you have to take more Clonazepam to make it go away? In July I unintentionally quit 1mg of Clonazepam I had been taking every night for 13 years. I forgot to put it in my pill towers for a week. I first thought the insomnia I got was from another med that I had problems with. I was given the Clonazepam for panic attacks caused by undiagnosed low thyroid and other hormones. I am much better but my doctors did not want me to quit it yet. The cold turkey withdrawal was very rough for awhile, vertigo, insomnia, general anxiety, depression, feeling detached from the world, but that's gone after taking a bit more. The tinnitus started awhile after the cold turkey withdrawal and came and went over several weeks, but has been constant for a week now. I am at .4375mg. I had felt pretty good when the volume was low. Right now it's a very high pitched metallic hissing noise day and night. It is driving me mad. I feel drained and can't concentrate. I've increased my Nortriptyline slowly to try to get some better sleep. I am looking for some hope that this will go away. I thought that perhaps since it's not from damage from loud noises it might get better. Since it's there every day now, I am getting very worried. Thanks very much for any help.